The Blood Type Diet Archives Volume 13
Re: What kind of reaction to vitamins?
Posted By: cyn O+
In Response To: What kind of reaction to vitamins? (Shannon O+)
I had a rash above my upper lips (looked like a red, peeling mustache!) which I first thought was seriously chapped lips, but got progressively worse. Finally decided I was reacting to something and pinpointed the vitamins, and stopped taking them. Tried them again a couple of weeks after the rash went away and it immediately began to flare up again, so quit altogether. I can't say I'm 100% positive that it is from the vitamins, but I cannot pinpoint anything else and I have changed nothing else in my diet.
Messages in This Thread
cyn O+ -- Wednesday, 26 January 2000, at 2:38 p.m.
Contact D'Adamo Personalized Nutrition customer service for support on where to begin.
A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®
Center of Excellence in Generative Medicine (COEGM) is Dr. D'Adamo's main clinical facility. To schedule an appointment please visit:
The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved